Heights of algebraic points on subvarieties of abelian varieties
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 4, p. 779-792
@article{ASNSP_1996_4_23_4_779_0,
     author = {Bombieri, Enrico and Zannier, Umberto},
     title = {Heights of algebraic points on subvarieties of abelian varieties},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {4},
     year = {1996},
     pages = {779-792},
     zbl = {0897.11020},
     mrnumber = {1469574},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_4_779_0}
}
Bombieri, E.; Zannier, U. Heights of algebraic points on subvarieties of abelian varieties. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 4, pp. 779-792. http://www.numdam.org/item/ASNSP_1996_4_23_4_779_0/

[Abr] D. Abramovich, Subvarieties of semi-abelian varieties, Compositio Math. 90 (1994), 37-57. | Numdam | MR 1266493 | Zbl 0814.14041

[BP] D. Bertrand - P. Philippon, Sous groupes de groupes algébriques commutatifs, Illillois J. Math. 32 (1988), 263-280. | MR 945863 | Zbl 0618.14020

[BZ] E. Bombieri - U. Zannier, Algebraic points on subvarieties of G nm, Internat Math. Res. Notices 7 (1995), 333-347. | MR 1350686 | Zbl 0848.11030

[Bu] J.F. Burnol, Weierstrass points on arithmetic surfaces, Inv. Math. 107 (1992), 421-432. | MR 1144430 | Zbl 0723.14019

[El] N. Elkies, The existence of infinitely many supersingular primes for every elliptic curve over Q, Inv. Math. 89 (1987), 561-567. | MR 903384 | Zbl 0631.14024

[Fu] W. Fulton, Introduction to Intersection Theory in Algebraic Geometry, Regional Conference Series in Mathematics, ISSN 0160-7642; n. 54, A.M.S., 1984. | MR 735435 | Zbl 0913.14001

[GH] P. Griffiths - J. Harris, Principles of Algebraic Geometry, Wiley, 1978. | MR 507725 | Zbl 0408.14001

[Hi] M. Hindry, Autour d'une conjecture de S.Lang, Inv. Math. 94 (1988), 575-603. | MR 969244 | Zbl 0638.14026

[La] S. Lang, Complex Multiplication, Springer, Verlag, 1983. | MR 713612 | Zbl 0536.14029

[McQ] M. Mcquillan, Division points on semi-abelian varieties, Inv. Math. 120 (1995), 143-159. | MR 1323985 | Zbl 0848.14022

[Ray] M. Raynaud, Sous variétés d'une variété abelienne et points de torsion, In: "Arithmetic & Geometry", Coates & Helgason eds., Vol. 1, Birkhauser 1983. | MR 717600 | Zbl 0581.14031

[Sch1] W.M. Schmidt, Heights of algebraic points lying on curves or hypersurfaces, to appear in Proc. Amer. Math. Soc. (1995). | MR 1343724 | Zbl 0867.11046

[Sch2] W.M. Schmidt, Heights ofpoints on subvarieties of Gn m, preprint 1995. | MR 1330740

[Sz] L. Szpiro, Sur les proprietes numériques du dualisant relatif d'une surface arithmétique, The Grothendieck Festschrift Volume III, Progress in Mathematics 88, Birkhäuser 1990. | MR 1106917 | Zbl 0759.14018

[Zh1] S. Zhang, Positive line bundles on arithmetic surfaces, Ann. of Math. 136 (1992), 569-587. | MR 1189866 | Zbl 0788.14017

[Zh2] S. Zhang, Positive line bundles on arithmetic varieties, J. Amer. Math. Soc. 8 (1995), 187-221. | MR 1254133 | Zbl 0861.14018

[Zh3] S. Zhang, Small points and adelic metrics, J. Algebraic Geom. 4 (1995), 281-300. | MR 1311351 | Zbl 0861.14019